# SDR F3LA2021070700050

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 06793
- Aircraft time: 18,348 hours, 7,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 764663
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LP159780 ITEM 1, EPSU BATTERY 13WL FAILS EPSU SYSTEM TEST.   AMM 33-51-38-400-002A. REMOVED AND REPLACED EPSU, BATTERY 13WL, TEST OK AT THIS TIME.
